To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

On the mathematical work … - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

On the mathematical work of Mikhail Zakharovich Solomyak

Journal article
Authors Grigori Rozenblioum
Published in St. Petersburg Mathematical Journal
Volume 30
Issue 3
Pages 391-410
ISSN 1061-0022
Publication year 2019
Published at Department of Mathematical Sciences
Pages 391-410
Language en
Keywords Double operator integrals, Perturbation theory, Piecewisepolynomial approximation, Schur multipliers, Spectral asymptotics
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?